Vol. 81, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Spaces in which compacta are uniformly regular Gδ

Kyung Bai Lee

Vol. 81 (1979), No. 2, 435–446
Abstract

A space in which compacta are uniformly regular Gδ is said to be c-stratifiable. This concept turns out to be important in many reasons: c-stratifiability is a necessary and sufficient condition for regular wN-spaces to be Nagata, for regular -spaces to be γ and for semimetrizable spaces to be K-semimetrizable. As applications, it is shown that a completely regular pseudocompact space is metrizable and that K-semimetrizable spaces are characterized by having semi-developments with the 3-link property.

Mathematical Subject Classification 2000
Primary: 54E20
Milestones
Received: 15 September 1976
Revised: 18 September 1978
Published: 1 April 1979
Authors
Kyung Bai Lee